On solutions of the exterior Dirichlet problem for the minimal surface equation
Annales de l'I.H.P. Analyse non linéaire, Tome 10 (1993) no. 4, p. 445-451
@article{AIHPC_1993__10_4_445_0,
     author = {Kuwert, Ernst},
     title = {On solutions of the exterior Dirichlet problem for the minimal surface equation},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {10},
     number = {4},
     year = {1993},
     pages = {445-451},
     zbl = {0820.35038},
     mrnumber = {1246462},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1993__10_4_445_0}
}
Kuwert, Ernst. On solutions of the exterior Dirichlet problem for the minimal surface equation. Annales de l'I.H.P. Analyse non linéaire, Tome 10 (1993) no. 4, pp. 445-451. http://www.numdam.org/item/AIHPC_1993__10_4_445_0/

[1] E. Giusti, Minimal Surfaces and Functions of Bounded Variation, Birkhäuser Verlag, Boston, Basel, Stuttgart, 1984. | MR 775682 | Zbl 0545.49018

[2] A. Haar, Über das Plateausche Problem, Math. Ann., Vol. 97, 1927, pp. 124-258. | JFM 52.0710.02 | MR 1512358

[3] H. Jenkins and J. Serrin, The Dirichlet Problem for the Minimal Surface Equation in Higher Dimension, J. Reine Ang. Math., Vol. 229, 1968, pp. 170-187. | MR 222467 | Zbl 0159.40204

[4] N. Korevaar, R. Kusner and B. Solomon, The Structure of Complete Embedded Surfaces with Constant Mean Curvature, J. Differential Geometry, Vol. 30, 1989, pp. 465-503. | MR 1010168 | Zbl 0726.53007

[5] R. Krust, Remarques sur le problème extérieur de Plateau, Duke Math. J., Vol. 59, 1989, pp. 161-173. | MR 1016882 | Zbl 0709.49022

[6] E. Kuwert, Embedded Solutions for Exterior Minimal Surface Problems, Manuscripta math., Vol. 70, 1990, pp. 51-65. | MR 1080902 | Zbl 0717.49034

[7] R. Langévin and H. Rosenberg, A Maximum Principle at Infinity for Minimal Surfaces and Applications, Duke Math. J., Vol. 57, 1988, pp. 819-828. | MR 975123 | Zbl 0667.49024

[8] W.H. Meeks and H. Rosenberg, The Maximum Principle at Infinity for Minimal Surfaces in Flat Three Manifolds, Amhrest preprint, 1988.

[9] W.H. Meeks and S.T. Yau, The Existence of Embedded Minimal Surfaces and the Problem of Uniqueness, Math. Z., Vol. 179, 1982, pp. 151-168. | MR 645492 | Zbl 0479.49026

[10] J. Moser, On Harnack's Theorem for Elliptic Differential Equations, Comm. Pure Appl. Math., Vol. 14, 1961, pp. 577-591. | MR 159138 | Zbl 0111.09302

[11] R. Osserman, A Survey of Minimal Surfaces, Dover publ. 2nd ed., New York, 1986. | MR 852409

[12] R. Schoen, Uniqueness, Symmetry and Embeddedness of Minimal Surfaces, J. Differential Geometry, Vol. 18, 1983, pp. 791-809. | MR 730928 | Zbl 0575.53037

[13] F. Tomi and R. Ye, The Exterior Plateau Problem, Math. Z., Vol. 205, 1990, pp. 223-245. | MR 1076131 | Zbl 0719.53006